Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 6, Pages 1322–1384 (Mi izv1968)  

This article is cited in 7 scientific papers (total in 8 papers)

Basicity of some biorthogonal systems and the solution of a multiple interpolation problbm in the $H^p$ classes in the half-plane

M. M. Dzhrbashyan


Abstract: Let $\{\lambda_k\}_1^\infty$ be a sequence in $G^{(+)}=ż:\operatorname{Im}z>0\}$, and $s_k$ the multiplicity of the occurrences of $\lambda_k$ in the segment $\{\lambda_1,…,\lambda_k\}$. Also let $H_+^p$ $(1<p<+\infty)$ be the space of functions $f(z)$ holomorphic in $G^{(+)}$ that obey
$$ \|f\|_p=\sup_{0<y<+\infty}\{\int^{+\infty}_{-\infty}|f(x+iy)|^p dx\}^{1/p}<\infty. $$
The article gives a completely internal characterization of systems of the form $\{r_k(z)=\frac{(s_k-1)!}{(z-\overline\lambda_k)^{s_k})}\}^\infty_{k+1}$ that are not total in $H^p_+$ and of the biorthogonal systems $\{\Omega_k(z)\}_1^\infty$ constructed for such nontotal systems. The closed linear hulls of the systems $\{r_k(z)\}_1^\infty$ and $\{\Omega_k(z)\}_1^\infty$ are also characterized. Criteria for these systems to be bases in their closed linear hulls in the metric of $H^p_+$ are obtained. A complete and effective solution of the multiple interpolation problem in the classes $H_+^p$ is given. In addition it is proved that functions with given interpolation data can be represented both as an interpolation series in the system $\{\Omega_k(z)\}_1^\infty$ and as a series in the system $\{r_k(z)\}_1^\infty$.
Bibliography: 20 titles.

Full text: PDF file (4013 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:3, 589–646

Bibliographic databases:

UDC: 517.5
MSC: Primary 30B60; Secondary 30D55, 30E05
Received: 27.05.1977

Citation: M. M. Dzhrbashyan, “Basicity of some biorthogonal systems and the solution of a multiple interpolation problbm in the $H^p$ classes in the half-plane”, Izv. Akad. Nauk SSSR Ser. Mat., 42:6 (1978), 1322–1384; Math. USSR-Izv., 13:3 (1979), 589–646

Citation in format AMSBIB
\Bibitem{Dzh78}
\by M.~M.~Dzhrbashyan
\paper Basicity of some biorthogonal systems and the solution of a~multiple interpolation problbm in the $H^p$ classes in the half-plane
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 6
\pages 1322--1384
\mathnet{http://mi.mathnet.ru/izv1968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522941}
\zmath{https://zbmath.org/?q=an:0443.30042|0425.30027}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 3
\pages 589--646
\crossref{https://doi.org/10.1070/IM1979v013n03ABEH002078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG49100004}


Linking options:
  • http://mi.mathnet.ru/eng/izv1968
  • http://mi.mathnet.ru/eng/izv/v42/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. U. Arakelian, A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, “Mkhitar Mkrtichevich Dzhrbashyan (on his sixtieth birthday)”, Russian Math. Surveys, 34:2 (1979), 269–275  mathnet  crossref  mathscinet  zmath
    2. M. M. Dzhrbashyan, “A characterization of the closed linear spans of two families of incomplete systems of analitic functions”, Math. USSR-Sb., 42:1 (1982), 1–70  mathnet  crossref  mathscinet  zmath
    3. M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type”, Math. USSR-Izv., 23:3 (1984), 449–471  mathnet  crossref  mathscinet  zmath
    4. G. M. Gubreev, “Spectral analysis of biorthogonal expansions of functions, and exponential series”, Math. USSR-Izv., 35:3 (1990), 573–605  mathnet  crossref  mathscinet  zmath
    5. V. B. Dybin, “The Wiener–Hopf equation and Blaschke products”, Math. USSR-Sb., 70:1 (1991), 205–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. S. Martirosyan, “Summirovanie biortogonalnogo razlozheniya po nepolnoi sisteme ratsionalnykh funktsii v poluploskosti”, Uch. zapiski EGU, ser. Fizika i Matematika, 1998, no. 2, 3–11  mathnet
    7. M. S. Martirosyan, S. V. Samarchyan, “$q$-Bounded systems: Common approach to Fisher–Micchelli's and Bernstein–Walsh's type problems”, Lobachevskii J. Math., 25 (2007), 197–216  mathnet  mathscinet  zmath
    8. Eugenia G. Rodikova, “On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces”, Zhurn. SFU. Ser. Matem. i fiz., 9:1 (2016), 69–78  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:270
    Full text:102
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021